Analytic structure of the Laplace transforms of distributions with restricted support

G. R. Screaton, Aubrey Truman

Research output: Contribution to journalArticle

Abstract

A relationship between the support property of a distribution and the analytic structure of its Laplace transform is obtained. This relationship is more general than the usual tube theorems. Copyright © 1973 by the American Institute of Physics.

Original languageEnglish
Pages (from-to)982-985
Number of pages4
JournalJournal of Mathematical Physics
Volume14
Issue number7
Publication statusPublished - 1973

Fingerprint Dive into the research topics of 'Analytic structure of the Laplace transforms of distributions with restricted support'. Together they form a unique fingerprint.

  • Cite this